Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Tired during evenings. Pain in chest, left hand. Suffocation, lose concentration. Reason?

Hi Myself Pradeep, I am 30 years.I am student in Germany.I am facing following symptoms since few days. 1.Usually evening times I feel lot tiered and my chest and left hand starts paining 2.Some times I feel going faint. 3.I start acting weird.I loose concentration and I feel suffocation . 4.Some times I feel the same after having food. I thought its because of gastric and go away Please let me know what could be the reason,
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
Hello Mr. Pradeep,

Faintness, tiredness and inability to concentrate with altered behavior raise the possibility of reduced blood sugar levels (hypoglycemia). These can be related to long gaps after food. At times, similar symptoms may occur immediately following food too. Alteration of different salts (sodium, potassium, calcium) also may lead to alteration in thought process.

Where is the chest pain located? What is its relation to exertion? Central chest pain over lower end of breast bone with spread of pain on to left upper arm and forearm needs to be investigated on the lines of heart disease (coronary artery disease) though your age is against that possibility. Electrocardiogram and enzyme tests will help to sort out this possibility.

Please discuss your problem with your family physician.

Wish you all success in finishing your studies soon and thanks for using Healthcaremagic.
Answered: Sat, 23 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor